MAUDE Adverse Event Report: SPINE WAVE, INC. SALVO® SPINE SYSTEM; THORACOLUMBAR PEDICLE SCREW SYSTEM

SPINE WAVE, INC. SALVO® SPINE SYSTEM; THORACOLUMBAR PEDICLE SCREW SYSTEM
Catalog Number 11-6400
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 12/04/2025
Type of Reportable Event Serious Injury
Event or Problem Description
Approximately eight months post-operatively, the surgeon reported the patient experienced unspecified issues with legs and lower back.A surgical procedure was performed.At that time, the surgeon observed one pedical screw yoke disengaged from one bone screw in the pedicle screw construct.

Brand Name
SALVO® SPINE SYSTEM
Common Device Name
THORACOLUMBAR PEDICLE SCREW SYSTEM
Manufacturer (Section D)
SPINE WAVE, INC.
3 enterprise drive
suite 210
shelton CT 06484
Manufacturer (Section G)
SPINE WAVE, INC.
3 enterprise dr.
suite 210
shelton CT 06518
Manufacturer Contact
ronald smith
3 enterprise drive
suite 210
shelton, CT 06484
2039449494
MDR Report Key23996041
Report Number3004638600-2026-00002
Device Sequence Number21465483
Product Code NKB
UDI-Device Identifier10840642163711
UDI-Public10840642163711
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K202476
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Distributor
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 12/08/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number11-6400
Device Lot Number661Z027
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/10/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/08/2025
Initial Report FDA Received Date01/07/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/01/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown